# SDR GLBA96230

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Ind
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAN - LEFT ENGINE OIL PRESSURE INDICATOR UNRELIABLE.  MAINTENANCE CHECKED OIL QUANTITY, CONNECTIONS, INDICATORS.  TEST FLIGHT NORMAL.  (X)
